# SDR UALA2010081903048

- Difficulty date: August 19, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 48,042 hours, 5,676 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKE C/A ON NR5 FLAP TRACK FWD SUPPORT FITTING.   IT IS DAMAGED IN 2 PLACES. 1ST PLACE IS ON OTBD SIDE BELOW FUSE PIN, 2ND IS ON OTBD SIDE ABOVE FUSE PIN. BOTH AREAS MARKED IN RED. BLENDED AFFECTED AREAS, LOOKED LIKE TOOL MARKS, NEED EDDY CURRENT INSP AND ROTO PEEN.  FINAL BLEND DIMENSIONS ARE AREA NR1 7-8" LONG BY 3-4" WIDE .025 DEEP. AREA NR 2 2" LONG BY 2.75" WIDE .015" DEEP IAW EVA 80000 SHOT PEEN REQUIRED BEFORE SEP 18 2010.  ROTO PEEN WILL REQUIRE INBD TRACK FWD MOUNT TO BE DISCONNECTED AND LOWERED FOR ACCESS TO THE FITTING. RECOMMEND 2 SHIFT SLOT.  REVISED UA EVA 8000A. AFTER EDDY CURRENT ACP ROTOPEEN REF GN 1-0-1-076 REINSTALLED AND SECURED FWD FIXED FAIRING.
